RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 2, Pages 232–239 (Mi tmf4457)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral representation of Wightman functions in two-dimensional space-time

V. V. Zharinov


Abstract: The description of the extended tube is given and the integral representation for the Wightman functions of arbitrary order in two-dimensional space-time is constructed, which takes into account in an explicit form the Lorentz covariance and the spectrum condition.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:2, 1101–1107

Bibliographic databases:

Document Type: Article
Received: 19.11.1970

Citation: V. V. Zharinov, “Integral representation of Wightman functions in two-dimensional space-time”, TMF, 9:2 (1971), 232–239; Theoret. and Math. Phys., 9:2 (1971), 1101–1107

Citation in format AMSBIB
\Bibitem{Zha71}
\by V.~V.~Zharinov
\paper Integral representation of Wightman functions in two-dimensional space-time
\jour TMF
\yr 1971
\vol 9
\issue 2
\pages 232--239
\mathnet{http://mi.mathnet.ru/tmf4457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479111}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 2
\pages 1101--1107
\crossref{https://doi.org/10.1007/BF01036946}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4457
  • http://mi.mathnet.ru/eng/tmf/v9/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Lorentz covariant tempered distributions in two-dimensional space-time”, Theoret. and Math. Phys., 79:1 (1989), 341–350  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Zinoviev, “Lorentz-covariant distributions with spectral conditions”, Theoret. and Math. Phys., 156:3 (2008), 1247–1267  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:83
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019